# SDR SWIA201333236

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 37,924 hours, 34,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR LEVEL EMERGENCY EXIT FLOODLIGHT IS BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
